# SDR SIMA20170102007

- Difficulty date: January 2, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,906 hours, 33,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14555658005
- Condition: Cracked
- Location: Frame 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT FRAME 8 BELOW STRINGER 9L.   ACCOMPLISHED REPAIR TO EXTERNAL FUSELAGE SKIN IAW ERS-EM-53MR-2510.
